# SDR AALA20130612003

- Difficulty date: June 12, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 46,679 hours, 22,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 FROM STA 855 TO 856 CORRODED.  SEAT TRACK NR 6 FROM STA 855 TO 856 REPAIRED BY ROUTING OUT DAMAGED AREA AND INSTALLING SEAT TRACK PLUG IAW AARD 53-20-00-10 AND SRM 53-05-00, FIG 4A.
